Working...
Welcome to Nucleus Catalog.
My Lightbox
Coronary Artery Stenosis with Placement of Multiple Stents
Item ID: exh61553b   Source ID: 2

Description: Discontinuation of Anticoagulant Medication with Subsequent Thrombus Formation This exhibit begins with one cut-away view of the LAD illustrating the post-operative condition with multiple stents in place. Small colored dots depict the anticoagulant medication flowing through the blood through the newly opened lumen. Text describes how this medication prevents clot... More

X

Discontinuation of Anticoagulant Medication with Subsequent Thrombus Formation This exhibit begins with one cut-away view of the LAD illustrating the post-operative condition with multiple stents in place. Small colored dots depict the anticoagulant medication flowing through the blood through the newly opened lumen. Text describes how this medication prevents clot formation. An inset view of the heart will allow us to note that there was good cardiac function with stents in place prior to the discontinuation of anticoagulant medication. Next, a series of additional cut-away views of this vessel illustrate the progression of the condition following the discontinuation of the anticoagulant medication. These images show the removal of the medication from the bloodstream, the initial formation of a small clot on the most proximal stent, the growth of this clot as additional platelets and fibrin accumulate and the evental growth of the clot into a large thrombus completely blocking bloodflow through the vessel.

Max Image Size: 2709 pixels wide by 1855 pixels high


 
Recent Comments
 

No comments have been posted.


 
Post a Comment